MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR; MX960 REUSABLE PRESSURE TRANSDUCER

SMITHS MEDICAL ASD, INC. TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR; MX960 REUSABLE PRESSURE TRANSDUCER
Model Number MX960
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Failure to Calibrate (2440); Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Device history report review: the lot number manufactured in june 2018 in a qty (b)(4).No product remaining in inventory of lot for additional investigation.A product sample was received for evaluation.Visual and functional testing were performed.Unit was visually inspected on receipt under 10x magnification with no issues being noted.Unit was functional tested per internal specifications and failed to meet requirement (see attached test results).Unit was additionally tested on monitor for intermittent connection and no test connection was able to be produced.The root cause of the reported issue was found to be the internal connection ribbon cable broke loose at the solder connection on the sensor transducer unit.Under 10x magnification the solder connection appears to have lifted from the sensor connection pad.Reviewed complaint database and no additional failures are listed with this lot number series for this failure mode.No additional investigation and no adverse trends have been identified related to this issue.No corrective actions are planned at this time.The manufacture will regularly analyze complaint data and trends and will take further actions accordingly.
 
Event or Problem Description
It was reported that the zero point calibration could not be performed.While pressing the zero calibration button on the polygraph, the waveform did not become flat and could not be calibrated.No patient injury was reported.

Brand Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Common Device Name
MX960 REUSABLE PRESSURE TRANSDUCER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15674488
Report Number3012307300-2022-26260
Device Sequence Number6321046
Product Code DRS
UDI-Device Identifier10351688502988
UDI-Public10351688502988
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX960
Device Catalogue NumberMX960
Device Lot NumberKH828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown